MathSciNet Relay Station
MathSciNet bibliographic data
MR417297 (54 #5354) 20F05
Rothaus, O. S. On the nontriviality of some group extensions given by generators and relations. Bull. Amer. Math. Soc. 82 (1976), no. 2, 284–286.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement